Extreme Bloodshot Eyes

Research your concerns in this forum or post your questions if you have had Lasik, IntraLasik, PRK, LASEK, Epi-Lasik, RLE, or P-IOL within the past three months.

Extreme Bloodshot Eyes

Postby luckyme » Sun Jan 16, 2011 4:14 pm

I had Lasik surgery 2 days ago. Although my vision seems fine, I am concerned about how bloodshot my eyes are. The doctor had trouble getting the suction on both of my eyes and it was extremly painful for me while he was doing so. And now, in both of my eyes nearly all of the whites are now bright red. My question is, should I be concerned about any long term problems because of the trama my eyes have experienced? Is it normal for this to happen post Lasik? How long will it take for the blood to go away? (truely, I look pretty scary)
luckyme
 
Posts: 2
Joined: Sun Jan 16, 2011 1:42 am

Re: Extreme Bloodshot Eyes & Intese burning sensation

Postby luckyme » Fri Jan 21, 2011 10:46 pm

Here is an update following my 1 week check up this morning (even though I have yet to get any feedback) Two of the techs came into the exam room and apologized for the traumatic experience. They both explained to me that although not every patient had a similar experience that day, I was not the only patient that did. They said that my experience was not the norm and they both felt really bad. From what they said, the doctor was using an instrument (I think they were referring to the instrument they use to make the suction on the eye before the laser does the correction) that he was considering purchasing and is now having second thoughts about making the purchase.
Although I am a bit annoyed that he used the “new” instrument on me, my concern is that the doctor is not being completely upfront with me. He is simply focused on the fact that my vision & eyes look great post op. I’m afraid of long term complications I may experience from the complications from this “instrument”.
Any and all feedback is appreciated.
luckyme
 
Posts: 2
Joined: Sun Jan 16, 2011 1:42 am

Re: Extreme Bloodshot Eyes

Postby ScottW » Wed Feb 09, 2011 6:21 pm

Are you taking any anti-inflammation medicine? I had ICL surgery and am still on prednisolone to fight inflammation. I forgot to take it one morning and my eyes turned very red, then lightened up shortly after I put drops in. I'm not sure if this would help, but just a thought.
ScottW
 
Posts: 10
Joined: Tue Feb 08, 2011 6:58 pm


Return to Just Had It

Who is online

Users browsing this forum: No registered users and 2 guests

cron